Posted by Ponder on September 12, 2002, at 5:01:07
In reply to Re: Prescription Slimming aids » Ponder, posted by NikkiT2 on September 11, 2002, at 14:55:13
> A hump forming at the top of your spine... often seen in "older" ladies as s sign of ostearoposis (sp!)... but I'm only 27
I am sorry you are having to deal with this. These psych meds can really play havoc with your weight, energy, etc. For me, the illness itself causes weight gain as well. What a battle!
Lamictal has been great for me in that respect. I have lost all my Effexor weight and am down 40 pounds or so in the last year since switching to Lamictal. Obviously, it doesn't work that way for everyone, but it's been very effective in releiving my depressive symptoms and normalizing my weight.
Has your doctor done a bone mineral density test to see if you ARE developing some osteoporosis? As I understand it, the test is relatively cheap, quick, and painless.
Anyway, best of luck with it all. I hope your doctor can figure out something other than diet pills. They just don't work for long. An adjustment in your meds would seem like a better idea to my way of thinking.